# SDR DALA12014953210

- Difficulty date: November 12, 2012
- Submitted: December 6, 2012
- Operation: Air carrier
- Aircraft: N310NW
- Make and model: Airbus A320-211
- Aircraft serial: 121
- Aircraft time: 68,007 hours, 30,286 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CABIN FLOOR PANEL 251FF BETWEEN FR 51 AND 53 CENTER ISLE IS BROKEN.  FABRICATED NEW FLOOR PANEL IAW SRM 53-02-00, FIG 209.
